MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER

BOSTON SCIENTIFIC CORPORATION PLATINUM PLUS; WIRE, GUIDE, CATHETER
Model Number 2400
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that guidewire fracture occurred.Upon unpacking a guidewire break was observed with a 018 st 180cm platinum plus guidewire.The procedure was completed with another of same device.No patient complications were reported.
 
Additional Manufacturer Narrative
The unit was returned with its original pouch overall visual revision did not identify failures or evidence that could be lost due to decontamination process.The wire was inspected visually and microscopically and the spring tip was noted to be damaged (stretched, kinked and unraveled).Microscopic inspection also revealed the wire was broken at the distal tip section.
 
Event or Problem Description

Brand Name
PLATINUM PLUS
Common Device Name
WIRE, GUIDE, CATHETER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11942571
Report Number2134265-2021-07273
Device Sequence Number4176073
Product Code DQX
UDI-Device Identifier08714729145110
UDI-Public08714729145110
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K942453
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/25/2021
Device Model Number2400
Device Catalogue Number2400
Device Lot Number0022304012
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/10/2021
Initial Date Received by Manufacturer 05/21/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date06/04/2021
Supplement Report FDA Received Date07/14/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1